# SDR 95ZZZX5955

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6318M
- Make and model: Cessna 152
- Aircraft serial: 15284670
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Floorboard
- Part number: 4102381
- Condition: Cracked
- Location: Rt Seat Inbd
- Part time: 6,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF SEAT RAILS, THE FLOORBOARD WAS FOUND CRACKED AT THE AFT END OF THE RT SEAT INBOARD SEAT RAIL.  THE AREA AFT OF THE LT SEAT INBOARD SEAT RAIL SHOWS SIGNS OF CHAFING.  THE NEW AND OLD RAILS ARE NOT ROUNDED OFF AND HAVE SHARP EDGES WHICH MAY HAVE CONTRIBUTED TO THIS CRACKING PROBLEM.  THIS IS THE SECOND OCCURRENCE FOR THIS OPERATOR. SUBMITTER RECOMMENDS DRESSING RAILS WITH A FILE.
